# SDR CALA2015033000217

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 57,658 hours, 9,774 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62511
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT SIDE BRACE DOWN LOCK ACTUATOR LOWER ROD END LOCK IS LOOSE.  REMOVED LT MAIN GEAR LOCK ACTUATOR IAW AMM 32-32-02 MV 41991.  INSTALLED LT GEAR LOCK ACTUATOR IAW AMM 32-32-02.  LEAK CHECKED & OPERATIONS CHECKED OK.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 0783450, SN OFF 00053 ACTUATOR, MLG, OFF 64-3232-9-0010 0053 ON 64-3232-9-0010 0037.
